სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5391 ჩანაწერიდან.


ძებნის განულება

V. Paatashvili, V. Kokilashvili, S. Samko. Boundary value problems for analytic functions in the class of Cauchy type integrals with density in . Hindawi Publishing Corporation, Boundary Value Problems,. 2005წ. (2005), 43-71.

D. Natroshvili. Boundary value problems of elastostatics of hemitropic solids. Encyclopedia of Thermal Stresses (R. B. Hetnarski, ed.), Volume 1, pp. 458-468, Springer, Dordrecht, Heidelberg, New York, London, 2014. 2014წ. DOI 10.1007/978-94-007-2739-7.

D. Natroshvili. Boundary value problems of elastostatics of hemitropic solids. Encyclopedia of Thermal Stresses, Springer-Verlag. 2012წ. Entry: 00777; 72/72.

L. Giorgashvili, A.Jagmaidze, K.Skhvitaridze. Boundary Value Problems of statics of the Elastic Mixture Theory. Georgian Mathematical Journal: Tbilisi. 2012წ. Vol.19, Issue 2, 217-234..

G. Karseladze. Boundary Value Problems of Stationary Oscillation of the Thermoelasticity of Microstretch Materials with Microtemperatures. Georgian Mathematical Journal. 2015წ. Vol. 22, Issue 1, 57-70.

M. Kharashvili, K.Skhvitaridze, E.Elerdashvili.. Boundary Value Problems of the Theory of Thermoelasticity with Microtemperatures for a Space with Spherical Cevity. . Georgian International Journal of Science and Technology. Nova Science Publishers,. 2013წ. Vol 6, Issue 1..

B.-W. Schulze. Boundary value problems on manifolds with exits to infinity. Rend. Sem. Mat. Univ. Politec. Torino . 2000წ. 58, No. 3, 58-101.

D. Natroshvili, W.L.Wendland. Boundary variational inequalities in the theory of interface crack problems. In: Operator Theoretical Methods and Applications to Mathematical Physics (Erhard Meister Memorial Volume), Birkhauser Verlag, Basel-Boston-Berlin. 2004წ. Operator Theory: Advances and Applications, Vol. 147, 387-402.

D. Natroshvili, A.Gachechiladze. Boundary variational inequality approach in the elasticity for the Signorini problem. Georgian Mathematical Journal. 2001წ. Vol. 8, No. 3, 469--492.

N. Shavlakadze. Boundary-contact problem electroelasticity and associated integral-differencial equation. Transaction of A. Razmadze Math. Inst.. 2016წ. 170, issue 1, 107-113.

B.-W. Schulze. Boundary-contact problems for domains with conical singularities. J. Differential Equations. 2005წ. 217, 456-500.

B.-W. Schulze. Boundary-contact problems for domains with edge singularities. J. of Differential Equations. 2007წ. 234, 26-53.

A. Meskhi, V. Kokilashvili. Boundedness and compactness criteria for some classical operators.. Marcel Dekker Publ, 273-296, Marcell Dekker, New York, Bazel.. 2000წ. Proc. Int. Conf. "Function Spaces V", Poznan, Poland, August 28- September 3, 1998,.

A. Meskhi, V. Kokilashvili. Boundedness and compactness criteria for the generalized truncated potentials. Proceedings of the Steklov Institute of Mathematics. 2001წ. Vol. 232, pp. 157-171..

A. Meskhi, U. Ashraf, M. Asif. Boundedness and compactness of positive integral operators on cones of homogeneous groups. Positivity (Birkhauser, Switzerland). 2009წ. Vol. 13, No. 3, pp. 497–518. .

A. Meskhi, M. Asif, V. Kokilashvili. Boundedness criteria for maximal functions and potentials on the half-space in weighted Lebesgue spaces with variable exponents.. Integral Transforms and Special. Functions (Taylor and Frances). 2009წ. V. 20, No..11, pp. 805-819..

V. Paatashvili, V. Kokilashvili, S. Samko. Boundedness in Lebesgue spaces with variable exponent of the Cauchy singular operator on Carleson curves . Operator Theory: Advances and Applications. 2006წ. Vol. 170 (2006), 167-186.

A. Meskhi, V. Kokilashvili, H. Rafeiro. Boundedness of commutators of singular and potential operators in generalized grand Morrey spaces and some applications. Studia Mathematica. 2013წ. Vol. 217, No.2, 159-178 .

A. Meskhi, V. Kokilashvili. Boundedness of maximal and singular operators in Morrey spaces with variable exponent. Armenian Journal of Mathematics. 2008წ. Vol. 1, No.1, pp. 18-28..

ა. მესხი, V. Kokilashvili, H. Rafeiro. Boundedness of sublinear operators in weighted grand Morrey spaces. Mathematical Notes, Pleiades Publishing, Ltd.,. 2017წ. Vol. 102, No. 5, pp. 664–676.